# SDR SWAA2012022001586

- Difficulty date: February 16, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: O-Ring
- Condition: Cracked
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT I/B EMERGENCY FLASHLIGHT LOWER O-RING SEAL CRACKED.  REMOVED & REPLACED FLASHLIGHT IAW AMM.
